Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Algorithms for computing shape preserving spline interpolations to data

Authors: David F. McAllister, Eli Passow and John A. Roulier
Journal: Math. Comp. 31 (1977), 717-725
MSC: Primary 65D05
MathSciNet review: 0448805
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms are presented for computing a smooth piecewise polynomial interpolation which preserves the monotonicity and/or convexity of the data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society